horrid withdrawl symptoms if I get down to lets say like 1 pill a day then every other day then a half a pill then nothing? Or will I still get bad withdrawls at whatever level I completly stop taking this damn drug?
I am currently weaning myself off of trams and my question is, will I be able to bypass the?
- 8 Sep 2011 by vcvc
- 9 September 2011
You will more than likely go through some sort of withdrawls - regardless of how long you have been taking them. How many are you taking now? How long have you been taking them? And the weaning down to one pill then 1/2 a pill doesn't work - sorry to say. Been there/done that. I do have some good advise for you though if you are interested after you answer my two questions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2015 • 1 answer
Gastric Bypass Surgery - I had a gastric bypass,RNY, in 2008.I have also had both hips replaced and?
Posted 10 May 2015 • 2 answers
Gastric Bypass Surgery - I had a RNY bypass in 2004 and continue to be at my lowest weight, which is
Posted 29 May 2015 • 1 answer
Posted 26 Oct 2015 • 0 answers
Gastric Bypass Surgery - I had RNY surgery about 9 years ago. I need both hip joints replaced now...
Posted 21 Feb 2018 • 0 answers